# SDR GRTA20240221001

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N505AW
- Make and model: Beech B200
- Aircraft serial: BB1755
- Aircraft time: 8,021 hours, 8,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 5043006127
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AFTER TAKE OFF FROM LAS VEGAS, NM, WE HAD A RAPID DECOMPRESSION AT FL260 WITH AIRFLOW HEARD AT THE CABIN DOOR FOLLOWED BY CABIN  ALT HI ANNUNCIATOR AND MASTER WARNING.  WE DONNED OUR O2 MASKS AND DESCENDED TO 15K' AND DIVERTED TO ABQ.  MAINTENANCE FOUND PASSENGER DOOR SEAL DAMAGED.  REPLACED DOOR SEAL, OPS CHECK GOOD.
